# SDR IPXA2020110862152

- Difficulty date: October 27, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: AFA3156509
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C AFT CARGO WASTE TANK BILGE AREA RT SIDE LONGERON 44 END FITTING CLIP HAS CORROSION AFT OF STA 1967.  REPLACED CLIP ON AFT CARGO RT LONGERON 44, IAW SRM 51-33-01.  (MINOR)
